Dec 29, 2006
what causes such fatigue. My friend is on Kaletra, ryeataz and trivada, while she is so much better than she was,it has been months and she is still so tired. I'm thinking that maybe she should apply for social security benefits and not try to go back to work. She has two small kids to raise. She is a strong woman and is giving it her all. I've not said anything to her,I'm just concerned. Thanks.
Response from Dr. Henry
HIV/AIDS can cause fatigue. Effective treatment generally improved quality of life including energy levels. Fatigue is common in the general population and can be due to a wide range of factors including stress, depression, sleep problems, diet, deconditioning (lack of exercise), hormone problems, low blood count, metabolic conditions like diabetes or renal dysfunciton, other infections (such as hepatitis C), and sometimes due to one of the HIV drugs being used. A complete medical/mental work-up is often necessary to try and isolate factors causing the fatigue and to devise an approach to treat. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Chills After Unprotected Vaginal Sex Worried I Have HIV
- Itchy Rash After Vaginal Sex Without Condom What Are The Chances Of HIV
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Sore On Penis After Foreplay Worried I Have HIV
- Where Does Hpv Come From?
- Can You Have Molluscum Contagiosum And Not Have Growths?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.